MAUDE Adverse Event Report: CARDINAL HEALTH SALEM SUMP W/ ARV 16FR. 48IN; TUBE, DOUBLE LUMEN FOR INTESTINAL DECOMPRESSION AND/OR INTUBATION

CARDINAL HEALTH SALEM SUMP W/ ARV 16FR. 48IN; TUBE, DOUBLE LUMEN FOR INTESTINAL DECOMPRESSION AND/OR INTUBATION
Model Number 8888266130
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.  if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
Customer reports: the anti-reflux valve on patient oral gastric tube.The white end connected to oral gastric tube to clamp off system during transport to mri.On return from mri, when attempting to disconnect white end from oral gastric drain end white piece broke off from valve system and remained in oral gastric tube.Could not remove white end despite attempt to pry out of tube.Oral gastric tube removed.New nasogastric tube inserted.
 
Additional Manufacturer Narrative
Upon review, it has been determined that this complaint was incorrectly coded and reported to the fda via report number 9612030-2021-03061 on (b)(6) 2021 in error.

Brand Name
SALEM SUMP W/ ARV 16FR. 48IN
Common Device Name
TUBE, DOUBLE LUMEN FOR INTESTINAL DECOMPRESSION AND/OR INTUBATION
Manufacturer (Section D)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key12632007
Report Number9612030-2021-03061
Device Sequence Number4522263
Product Code FEG
UDI-Device Identifier10884521004719
UDI-Public10884521004719
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888266130
Device Catalogue Number8888266130
Device Lot Number2117345564
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/13/2021
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/14/2021
Supplement Report FDA Received Date08/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown